Menumenu
  • Home
  • CNS diseases Publications

CNS diseases Publications

CNS diseases Publications

  • Early Evidence on the Effects of Regulators’ Suicidality Warnings on SSRI Prescriptions and Suicide in Children and Adolescents.Abstract

    OBJECTIVE: In 2003 and 2004, U.S. and European regulators issued public health warnings about a possible association between antidepressants and suicidal thinking and behavior. The authors assessed whether these warnings discouraged use of antideprssants in children and adolescents and whether they led to increases in suicide rates as a result of untreated depression

    Gibbons RD, Brown CH, Hur K, Marcus SM, Bhaumik DK, Erkens JA, Herings RM, Mann JJ. Am J Psychiatry. 2007 Sep; 164 (9): 1356-63.
  • Changes in medication associated with epilepsy-related hospitalisation: a case-crossover study.Abstract

    AIM: To assess the association between changes in medication and epilepsy-related hospitalisation. METHODS: Data were obtained from the PHARMO Record Linkage System (Jan 1998 to Dec 2002). We conducted a case-crossover study among patients with a frst epilepsy-related hospital admission who had continuously used at least one antiepileptic drug (AED) during a 28-week period before admission

    Handoko KB, Zwart-van Rijkom JE, Hermens WA, Souverein PC, Egberts TC. Pharmacoepidemiol Drug Saf. 2007 Feb; 16 (2): 189-96.
  • Influence of initial use of serotonergic antidepressants on antiparkinsonian drug use in levodopa-using patients.Abstract

    OBJECTIVE: To assess whether there is an association between initial use of serotonergic antidepressants and changes in antiparkinsonian drug treatment. METHODS: A retrospective cohort study was performed with the PHARMO record linkage system. Allatients from 1994 until 2004 of 40 years or older who were first time users of an antidepressant and who had used a levodopa-containing drug at least 180 days before initiation of the antidepressant were included

    Arbouw ME, Movig KL, Neef C, Guchelaar HJ, Egberts TC. Eur J Clin Pharmacol. 2007 Feb; 63 (2): 181-7.
  • Risk of ischemic complications related to the intensity of triptan and ergotamine use.Abstract

    OBJECTIVE: To investigate whether the intensity of triptan and ergotamine use, in specific overuse, is associated with the risk of ischemic complications. METHODS: We conducted a retrospective nested case-control study using data from the PHARMO Reord Linkage System. All patients with more than one prescription for either a triptan or ergotamine were initially identified

    Wammes-van der Heijden EA, Rahimtoola H, Leufkens HG, Tijssen CC, Egberts AC. Neurology. 2006 Oct 10; 67 (7): 1128-34.
  • Potential bias in pharmacoepidemiological studies due to the length of the drug free period: a study on antidepressant drug use in adults in the Netherlands.Abstract

    PURPOSE: The aim of this study was to evaluate the effect of the length of the drug free period on incidence measurements as well as on cohort characteristics in users of antidepressants. METHODS: The study population consisted of patients aged 18ears or older who filled a prescription for an antidepressant drug in the Netherlands, between October 2001 and September 2002

    Gardarsdottir H, Heerdink ER, Egberts AC. Pharmacoepidemiol Drug Saf. 2006 May; 15 (5): 338-43.